Couldn't find what you looking for?

TRY OUR SEARCH!

I am terrified to get off this drug. I have only been on it for 3 months at most and going through all the symptoms of withdrawal described. It seems like even weening is no use. Does anyone have any over the counter supplements that can be taken to feel decent and stop taking this?

Loading...

hi hun. been on Effexor 10+ yrs. and i am going on week 3 of being Effexor free! :-)

to ease withdrawal  symptoms make sure you taper off slowly. at first you may feel like you have the flu, personally i only felt nausea and still do sometimes but i take gravol with ginger for that. as well for what we call "brain zaps" (fraction of a second of extreme dizziness) i take Omega-3 fish oil. i also visited a naturopath and she told me to start taking 5-HTP i would recommend you ask a naturopath or pharmacist about it as it can not be mixed with certain meds. (all 3 of these items can be purchased at walmart) a few times i felt like giving up and going back on the meds my emotions were everywhere and i cry a lot. but after years of never crying it feels good to let emotion out. use mind over matter when you get upset/angry over something a lot of CBT (even though i hate it it works) 

 

good luck!

Reply

Loading...

had no idea what I was signing onto what I started taking Effexor I was on 75mg for one week the. Went all the way up to 175 because my brother had passed away, he didn't tell me anything about becoming addicted to the Effexor or anything like that never told me there were side effects or withdraws from not having it until my insurance wouldn't fill my prescription it was by far the wort feeling of my life, I couldn't eat sleep threw up constantly then finally put 2 and 2 together I realized it was my ain't depressant meds! I couldn't believe it, as soon as i took my first does hours after I was feeling better... Should I stick to Effexor and just make sure I NEVER run out or try to switch to a new kind of med that serves the same purp?
Reply

Loading...